Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 1, Pages 117–134 (Mi izv3960)  

This article is cited in 1 scientific paper (total in 1 paper)

On the existence of solutions of certain boundary problems for equations of mixed type

V. G. Karmanov


Full text: PDF file (1732 kB)

Bibliographic databases:
Received: 11.12.1956

Citation: V. G. Karmanov, “On the existence of solutions of certain boundary problems for equations of mixed type”, Izv. Akad. Nauk SSSR Ser. Mat., 22:1 (1958), 117–134

Citation in format AMSBIB
\Bibitem{Kar58}
\by V.~G.~Karmanov
\paper On the existence of solutions of certain boundary problems for equations of mixed type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 1
\pages 117--134
\mathnet{http://mi.mathnet.ru/izv3960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=125346}
\zmath{https://zbmath.org/?q=an:0081.09302}


Linking options:
  • http://mi.mathnet.ru/eng/izv3960
  • http://mi.mathnet.ru/eng/izv/v22/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. B. Sabitov, M. F. Mugafarov, “Extremal properties of solutions of the Tricomi difference problem for a difference system of equations of mixed type and their applications”, Russian Math. (Iz. VUZ), 49:4 (2005), 53–66  mathnet  mathscinet  zmath  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:157
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021